Pacific Journal of Mathematics

An algebra of pseudodifferential operators with nonsmooth symbol.

H. O. Cordes and D. A. Williams

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 279-290.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806130

Mathematical Reviews number (MathSciNet)
MR519753

Zentralblatt MATH identifier
0415.35082

Subjects
Primary: 47G05
Secondary: 35S05: Pseudodifferential operators

Citation

Cordes, H. O.; Williams, D. A. An algebra of pseudodifferential operators with nonsmooth symbol. Pacific J. Math. 78 (1978), no. 2, 279--290. https://projecteuclid.org/euclid.pjm/1102806130


Export citation

References

  • [1] H.O.Cordes, Lecture notes on Banach algebra methods in partial differential equations, Lund 1970-71.
  • [2] H.O.Cordes, Partial differential equations,Lecture notes, Berkeley,1977.
  • [3] H. 0. Cordes, A global parametrix for pseudo-differential operators over Rn, with applications; SFB 72 U. Bonn No. 90, 1976.
  • [4] H. 0. Cordes,and E. Herman, Gefand theory of pseudo-differentialoperators, Amer. J. Math., 90 (1968), 681-717.
  • [5] R. Illner, On algebras of pseudo-differential operators in Lp(Rn),Comm. in Part. Diff. Equ., 2 (4) (1977), 359-393.
  • [6] R. T. Seeley, Topics in pseudo-differential operators, CIME conference on pseudo- differential operators, Stresa, 1968.
  • [7] M. Taylor, Gelfand theory, of pseudo-differential operators and hypo-elliptic opera- tors, Trans. Amer. Math. Soc, 153 (1971), 495-510.